Laser radiation generation at two-frequency modulation of the loss level
Doklady Akademii Nauk, Tome 223 (1975) no. 2, pp. 328-331
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_223_2_a18,
author = {V. N. Tsikunov},
title = {Laser radiation generation at two-frequency modulation of the loss level},
journal = {Doklady Akademii Nauk},
pages = {328--331},
year = {1975},
volume = {223},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_223_2_a18/}
}
V. N. Tsikunov. Laser radiation generation at two-frequency modulation of the loss level. Doklady Akademii Nauk, Tome 223 (1975) no. 2, pp. 328-331. http://geodesic.mathdoc.fr/item/DAN_1975_223_2_a18/